Jun 8, 2008
It is safe to use (Herbal) diet pills with no side effects as they say. My CD4 is 491 and Viralound of 207. Please help I'm over weight.
Response from Dr. Young
Thanks for your post.
Before launching into poorly studied (for safety and drug interactions) diet pills, I'd talk to your doctor. A detailed medical evaluation including nutritional assessment, physical therapy and the likes, could yield an intelligent understanding of your weight gain and a safer way to remedy the situation (without jeopardizing your HIV-related health).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Itchy Rash Mean I Have Hiv?
- White Bumps On Penis Could I Have Acute HIV Infection
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Fever After Condom Broke Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
- Oral Ulcers After Fingering Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.